Alert archive / Nebraska / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 124, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 5, 2019, 12:07 AM MDT for Keith County, Lincoln County, McPherson County, Nebraska. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2019, 12:07 AM MDT (06:07 UTC)
- Expired
- Jul 5, 2019, 12:45 AM MDT
- In force
- 38 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Keith County, NE, Lincoln County, NE, McPherson County, NE
The radar
The North Platte radar (KLNX), 93 km from the middle of the area, began a volume at 06:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 12:10 AM MDT | TSTM WND GST 58 | 1 Nw Sutherland, NE | PWS STATION KNESUTHE2 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 9:08 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 6.1 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2120 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1079 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.2
The text
As transmitted.
931
WUUS53 KLBF 050607
SVRLBF
NEC101-111-117-050645-
/O.NEW.KLBF.SV.W.0124.190705T0607Z-190705T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
107 AM CDT Fri Jul 5 2019
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
East central Keith County in southwestern Nebraska...
Northwestern Lincoln County in southwestern Nebraska...
Southeastern McPherson County in west central Nebraska...
* Until 145 AM CDT/1245 AM MDT/.
* At 106 AM CDT/1206 AM MDT/, a severe thunderstorm was located near
Sarben, or 24 miles west of North Platte, moving northeast at 35
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Sutherland, Hershey, Paxton, Sutherland Reservoir State Recreation
Area, Sarben, Coker and O'Fallons.
This includes the following highways...
Highway 92 between mile markers 208 and 209.
Highway 97 between mile markers 4 and 26.
Interstate 80 in Nebraska between mile markers 145 and 167.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4115 10143 4154 10087 4133 10063 4097 10122
TIME...MOT...LOC 0606Z 228DEG 31KT 4112 10124
HAIL...1.00IN
WIND...60MPH
$$
Gomez/CDC1 follow-up statement
286
WWUS53 KLBF 050628
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
128 AM CDT Fri Jul 5 2019
NEC101-111-117-050645-
/O.CON.KLBF.SV.W.0124.000000T0000Z-190705T0645Z/
Keith NE-Lincoln NE-McPherson NE-
128 AM CDT Fri Jul 5 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM
CDT/1245 AM MDT/ FOR EAST CENTRAL KEITH...NORTHWESTERN LINCOLN AND
SOUTHEASTERN MCPHERSON COUNTIES...
At 128 AM CDT/1228 AM MDT/, a severe thunderstorm was located near
Hershey, or 16 miles northwest of North Platte, moving northeast at
35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Sutherland, Hershey, Sarben, Sutherland Reservoir State Recreation
Area, Coker and O'Fallons.
This includes the following highways...
Highway 92 between mile markers 208 and 209.
Highway 97 between mile markers 4 and 26.
Interstate 80 in Nebraska between mile markers 148 and 167.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4154 10087 4133 10063 4099 10119 4118 10139
TIME...MOT...LOC 0628Z 228DEG 31KT 4125 10105
HAIL...1.00IN
WIND...60MPH
$$
GomezWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 11:32 PM MDT, 35 minutes earlier.
Area forecast discussion, Jul 4, 11:32 PM MDT, 35 minutes before
Area Forecast Discussion...UPDATED National Weather Service North Platte NE 1232 AM CDT Fri Jul 5 2019 .SHORT TERM...(This evening through Friday night) Issued at 340 PM CDT Thu Jul 4 2019 The primary forecast challenge through Friday night deals with thunderstorms and severe potential. A surface boundary / cool front bisecting the Sandhills should drop south tonight, which will be the focus for the storms. The atmosphere is primed for large hail, strong winds, and torrential rainfall. This evening and tonight... Convective initiation is underway across northwest Nebraska (Sheridan Co) as of 20z. A few thundershowers are also pulsing up and down along the differential heating boundary, roughly aligned with I-80, caused by a stubborn stratus deck over far SW Neb. Expect an increase in activity through the evening in the panhandle as CIN continues to erode and upper air support arrives in the form of an H5-7 shortwave. Severe indices suggest the potential for large hail, damaging winds, very heavy rain, and possibly a tornado. The 19z LBF RAOB shows a cap remaining around H7, while SPC mesoanalysis suggests it's quickly eroding (also shown by the showers). Instability is ample (MUCAPE 2000-3000j/kg) due to mid/upper 60s dew points and lifted index around -5. CAPE in the -10 to -30C hail growth zone is also rather fat. Deep layer shear has increased to around 40 kts in western Neb and around 30 kts central Neb, which is sufficient for organized and sustained convection. Short-term model guidance is in agreement with bringing the LLJ nose right into southwest Neb, which should increase low level shear. Current southeast surface winds are creating a veering profile and are not forecast to change much tonight. Thinking the greatest hail and tornado threat will be west of Hwy 61, where convective mode is more likely to be supercellular. Around 06z, storms should grow more upscale around the Hwy 83 corridor as they become more elevated and the wind profile becomes more unidirectional. Forecast soundings maintain plenty of DCAPE (1000+ j/kg) while the storms become clusters or a QLCS, adding to the damaging wind threat. Included heavy rain wording to the entire CWA as PWATs are well above climo, moisture transport vectors indicate a large fetch of moisture streaming up the Plains, and previous nights' rainfall totals have exceeded one inch. The greatest thunder coverage, and subsequent severe threat, should be out of the CWA by 12z. Generally followed a blend of the HRRR and NAMnest for storm timing. Friday and Friday night... Continued thunder mention as the region sits in easterly/upslope flow in the post fropa environment. Sufficient instability remains with the help of cooler temps aloft/steep lapse rates and continued moisture advection in the low levels. Deep layer shear is also supportive of severe potential. Concerns include effects from tonight's convection, location of outflow boundaries, the lack of an LLJ, and overall coverage (CAMs not as bullish). Cooled max temps slightly to account for mixed cloudiness, northeast flow at H85, and potential storms. Forecast highs range from upper 70s along the Pine Ridge to mid 80s far southwest. .LONG TERM...(Saturday through Thursday) Issued at 340 PM CDT Thu Jul 4 2019 The synoptic pattern into early next week suggests continued periodic thunderstorm chances and seasonable temperatures for western Nebraska. The area sits on the periphery of the Western US trough and southern Plains high, a favored area for storm tracks and in an environment supportive of strong convection. Various surface boundaries (quasi-stationary or warm front Sunday and cool front Tuesday) will add forcing and lift. Temperature-wise, highs should stick to the lower 80s through the weekend, then warm early next week under WAA and southerly flow at H85. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1232 AM CDT Fri Jul 5 2019 Two thunderstorm complexes are expected overnight across southwest Nebraska and northern Nebraska. The storm activity could span most to nearly all of western and north central Nebraska. Storm activity is expected to exit swrn and ncntl Nebraska 12z-14z Friday morning. VFR is expected thereafter through 22z Friday afternoon. Scattered to numerous thunderstorm coverage is expected Friday evening with storms developing in the west and moving east in the evening. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Snively LONG TERM...Snively AVIATION...CDC
Hazardous weather outlook, Jul 4, 9:43 PM MDT, 2 hours 24 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 1043 PM CDT Thu Jul 4 2019 NEZ004>010-022>029-035>038-056>059-069>071-094-060345- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 1043 PM CDT Thu Jul 4 2019 /943 PM MDT Thu Jul 4 2019/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. Numerous to widespread thunderstorms will blossom late this evening across southwestern Nebraska and parts of the Sandhills. These storms will then continue through late tonight. Severe storms will be possible with large hail, damaging winds, and heavy rainfall all threats. Elsewhere, scattered thunderstorms will be possible across northwestern Nebraska and northern Nebraska late tonight. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. Daily thunderstorm chances continue this weekend and into next week. A marginal risk of severe weather exists across portions of the outlook area both Friday and Saturday, with hail, wind, and heavy rain being the main threats. Severe weather potential for Sunday and beyond is uncertain at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon and evening, especially west of Highway 83. Reports of hail, wind, and rainfall reports are appreciated. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Local storm report, Jul 4, 9:34 PM MDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1034 PM CDT THU JUL 4 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HEAVY RAIN 13 ENE TRYON 41.63N 100.71W
07/04/2019 M0.95 INCH LOGAN NE PUBLIC
0353 PM HAIL 7 SSW GORDON 42.71N 102.26W
07/04/2019 M1.00 INCH SHERIDAN NE TRAINED SPOTTER
PEA TO QUARTER SIZE HAIL AND HEAVY RAIN.
0412 PM HAIL 8 S GORDON 42.69N 102.20W
07/04/2019 E1.25 INCH SHERIDAN NE PUBLIC
QUARTER TO HALF DOLLAR SIZE HAIL
0413 PM HEAVY RAIN 5 S GORDON 42.73N 102.20W
07/04/2019 E2.00 INCH SHERIDAN NE PUBLIC
ESTIMATED 2 INCHES OF RAINFALL WITHIN 1 HOUR.
0426 PM HAIL 9 SSE GORDON 42.69N 102.14W
07/04/2019 M2.50 INCH SHERIDAN NE PUBLIC
HAIL RANGING FROM PEA SIZE TO TENNIS BALL SIZE. MOST OF
THE HAIL WAS GOLF BALL SIZE. HEAVY RAIN REPORTED AS WELL
WITH PONDING IN THE YARD.
0530 PM HAIL 21 SSE GORDON 42.53N 102.05W
07/04/2019 M2.50 INCH CHERRY NE PUBLIC
SIGNIFICANT DAMAGE FROM WIND AND HAIL... INCLUDING
SHATTERED WINDOWS. HAIL MEASURED 2.25+ IN. SMALLER HAIL
NEARLY COVERED GROUND.
0530 PM TSTM WND DMG 21 SSE GORDON 42.53N 102.05W
07/04/2019 CHERRY NE PUBLIC
SIGNIFICANT STRUCTURE DAMAGE FROM WIND AND HAIL. WIND
ESTIMATED 80 MPH. TIN ROOF PEELED OFF AND WINDOWS
SHATTERED.
0543 PM HAIL 25 SE GORDON 42.55N 101.86W
07/04/2019 E1.75 INCH CHERRY NE PUBLIC
HAD GOLF BALL SIZE HAIL WITH THE MAJORITY AS MOTH BALL
AND PEA SIZE.
0623 PM HAIL 26 N WHITMAN 42.42N 101.56W
07/04/2019 E2.00 INCH CHERRY NE PUBLIC
ESTIMATED HAIL SIZE. THREE WINDOWS BROKEN AT HOUSE.
0629 PM HAIL 26 N WHITMAN 42.42N 101.56W
07/04/2019 M1.75 INCH CHERRY NE PUBLIC
ROOF DAMAGE AND WINDOWS DAMAGED/BROKEN. VERY STRONG WINDS
BUT NO WIND ESTIMATE AVAIL.
0630 PM HAIL 27 N WHITMAN 42.43N 101.47W
07/04/2019 E1.75 INCH CHERRY NE PUBLIC
0659 PM HAIL 18 NNW MULLEN 42.26N 101.22W
07/04/2019 E1.75 INCH CHERRY NE PUBLIC
0709 PM HAIL 18 NNW MULLEN 42.28N 101.18W
07/04/2019 E1.75 INCH CHERRY NE PUBLIC
0709 PM TSTM WND DMG 18 NNW MULLEN 42.28N 101.18W
07/04/2019 CHERRY NE PUBLIC
TREE LIMBS DOWN AND BROKEN WINDOWS WITH WINDS ESTIMATED
AT LEAST 50-60 MPH.
0750 PM HAIL 18 NW THEDFORD 42.16N 100.82W
07/04/2019 M1.00 INCH CHERRY NE PUBLIC
0850 PM HAIL 8 NE THEDFORD 42.07N 100.47W
07/04/2019 E1.75 INCH THOMAS NE PUBLIC
TIME ESTIMATED BY RADAR.
&&
ETSpecial weather statement, Jul 4, 10:33 PM MDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service North Platte NE
1033 PM MDT Thu Jul 4 2019
NEZ022-056-050500-
Deuel NE-Garden NE-
1033 PM MDT Thu Jul 4 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL GARDEN AND DEUEL
COUNTIES UNTIL 1100 PM MDT...
At 1032 PM MDT, Doppler radar was tracking a strong thunderstorm over
Chappell, moving northeast at 15 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Chappell, Mount Vernon and Intersection of Highway 27 and 9 Mile
Road.
This includes Interstate 80 in Nebraska between mile markers 78 and
90.
A Severe Thunderstorm Watch remains in effect until 400 AM MDT for
the Panhandle of Nebraska.
LAT...LON 4119 10261 4137 10231 4115 10212 4100 10252
4100 10256 4107 10262
TIME...MOT...LOC 0432Z 236DEG 19KT 4112 10250
GomezSpecial weather statement, Jul 4, 10:42 PM MDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service North Platte NE
1042 PM MDT Thu Jul 4 2019
NEZ058-069-050515-
Chase NE-Perkins NE-
1042 PM MDT Thu Jul 4 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PERKINS AND
NORTHWESTERN CHASE COUNTIES UNTIL 1115 PM MDT...
At 1042 PM MDT, Doppler radar was tracking a strong thunderstorm near
Lamar, or 15 miles northwest of Imperial, moving northeast at 25 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Grant, Lamar and Chase.
This includes Highway 61 between mile markers 52 and 63, and between
mile markers 68 and 69.
A Severe Thunderstorm Watch remains in effect until 400 AM MDT for
southwestern Nebraska.
LAT...LON 4046 10189 4056 10206 4065 10205 4091 10180
4075 10152
TIME...MOT...LOC 0442Z 217DEG 27KT 4063 10190
GomezSpecial weather statement, Jul 4, 10:47 PM MDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service North Platte NE
1147 PM CDT Thu Jul 4 2019
NEZ071-050515-
Frontier NE-
1147 PM CDT Thu Jul 4 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FRONTIER COUNTY
UNTIL 1215 AM CDT...
At 1147 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Eustis, or 22 miles southwest of Lexington, moving
northeast at 15 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Eustis.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southwestern Nebraska.
LAT...LON 4058 10024 4070 10006 4070 9998 4047 9998
4043 10010
TIME...MOT...LOC 0447Z 235DEG 15KT 4056 10006
GomezLocal storm report, Jul 4, 11:37 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1237 AM CDT FRI JUL 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 AM FLASH FLOOD 8 SSW EUSTIS 40.56N 100.09W
07/05/2019 FRONTIER NE TRAINED SPOTTER
FLOODING REPORTED VIA SPOTTERNETWORK.ORG. VERY HEAVY RAIN
CAUSING LOW LYING AREAS TO FLOOD. 2 INCHES OF RAIN LAST
HOUR.
&&
ETSpecial weather statement, Jul 4, 11:42 PM MDT, 25 minutes before
Special Weather Statement National Weather Service North Platte NE 1242 AM CDT Fri Jul 5 2019 NEZ035-036-057-050615- Arthur NE-McPherson NE-Keith NE- 1242 AM CDT Fri Jul 5 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ARTHUR...CENTRAL KEITH AND SOUTHWESTERN MCPHERSON COUNTIES UNTIL 115 AM CDT/1215 AM MDT/... At 1242 AM CDT/1142 PM MDT/, Doppler radar was tracking a strong thunderstorm near Kingsley Dam, or near Ogallala, moving northeast at 30 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Ogallala, Lemoyne, Keystone, Roscoe, Kingsley Dam, Broganville and Lake View Campground. This includes the following highways... Highway 61 between mile markers 82 and 113. Highway 92 between mile markers 132 and 138. Interstate 80 in Nebraska between mile markers 123 and 133. A Severe Thunderstorm Watch remains in effect until 500 AM CDT/400 AM MDT/ for southwestern and west central Nebraska. LAT...LON 4102 10168 4117 10191 4156 10162 4139 10129 TIME...MOT...LOC 0542Z 216DEG 30KT 4120 10171 Gomez
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 6:38 PM MDT | Areal Flood Advisory | LBF | Cherry | 3 hr |
| Jul 4, 6:43 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Thomas | 62 min |
| Jul 4, 7:37 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Cherry, Thomas | 38 min |
| Jul 4, 8:14 PM MDT | Special Weather Statement | LBF | Blaine | 46 min |
| Jul 4, 10:33 PM MDT | Special Weather Statement | LBF | Deuel | 27 min |
| Jul 4, 10:42 PM MDT | Special Weather Statement | LBF | Chase | 33 min |
| Jul 4, 10:47 PM MDT | Special Weather Statement | LBF | Gosper | 28 min |
| Jul 4, 11:02 PM MDT | Areal Flood Advisory | LBF | Deuel, Garden | 3 hr |
| Jul 4, 11:12 PM MDT | Flash Flood Warning | LBF | Frontier | 5 hr |
| Jul 4, 11:18 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 42 min |
| Jul 4, 11:32 PM MDT | Flash Flood Warning | LBF | Deuel, Garden | 5 hr |
| Jul 4, 11:42 PM MDT | Special Weather Statement | LBF | Keith | 33 min |
| Jul 4, 11:57 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 48 min |
| Jul 5, 12:00 AM MDT | Areal Flood Advisory | LBF | Chase | 2 hr |
| Jul 5, 12:15 AM MDT | Special Weather Statement | LBF | Lincoln | 30 min |
| Jul 5, 12:22 AM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, McPherson | 23 min |
| Jul 5, 12:24 AM MDT | Areal Flood Advisory | LBF | Keith, Lincoln | 5 hr |
| Jul 5, 12:26 AM MDT | Special Weather Statement | LBF | Hayes | 49 min |
| Jul 5, 12:40 AM MDT | Severe Thunderstorm Warning | LBF | Custer, Hayes, Hooker, Lincoln, Logan, McPherson and 1 more | 65 min |
| Jul 5, 12:48 AM MDT | Areal Flood Advisory | LBF | Hayes, Lincoln | 3 hr |
| Jul 5, 1:02 AM MDT | Areal Flood Advisory | LBF | Cherry, Sheridan | 4 hr |
| Jul 5, 1:08 AM MDT | Special Weather Statement | LBF | Sheridan | 37 min |
| Jul 5, 1:26 AM MDT | Special Weather Statement | LBF | Blaine, Custer, Loup, Thomas | 49 min |
| Jul 5, 1:35 AM MDT | Flash Flood Warning | LBF | Cherry, Sheridan | 3 hr |
| Jul 5, 1:39 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Custer, Garfield, Holt and 3 more | 51 min |
| Jul 5, 1:44 AM MDT | Severe Thunderstorm Warning | LBF | Custer, Frontier, Hayes, Lincoln, Loup | 46 min |
| Jul 5, 1:52 AM MDT | Areal Flood Advisory | LBF | Hayes | 2 hr |
| Jul 5, 2:36 AM MDT | Severe Thunderstorm Warning | LBF | Boyd, Brown, Cherry, Garfield, Holt, Keya Paha and 2 more | 54 min |
| Jul 5, 2:44 AM MDT | Areal Flood Advisory | LBF | Custer, Lincoln | 3 hr |
| Jul 5, 2:46 AM MDT | Special Weather Statement | LBF | Custer | 59 min |
| Jul 5, 3:07 AM MDT | Areal Flood Advisory | LBF | Garfield, Holt, Loup, Rock | 3 hr |
| Jul 5, 3:29 AM MDT | Areal Flood Advisory | LBF | Boyd, Keya Paha | 3 hr |
| Jul 5, 3:33 AM MDT | Special Weather Statement | LBF | Garfield, Holt, Loup, Rock | 42 min |
| Jul 5, 3:42 AM MDT | Special Weather Statement | LBF | Custer | 48 min |
| Jul 5, 8:14 AM MDT | Special Weather Statement | LBF | Frontier | 46 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.